# SDR IPXA09657665

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175T20021
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E AREA LT UPPER PANEL.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-70 PAR 5C FIG 10 REV 45.
